# SDR HEEA125049

- Difficulty date: June 28, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N796P
- Make and model: Skrsky S76C
- Aircraft serial: 760681
- Aircraft time: 1,654 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cable
- Part number: PHIS761178002
- Part serial: NA
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN THE LANDING GEAR WAS RETRACTED, THE UNSAFE LIGHT WAS ILLUMINATED.  THE LANDING GEAR WOULD NOT RETRACT DUE TO A BROKEN NOSE WHEEL POSITION CABLE.  MAINTENANCE REPLACED THE CABLE.  NOTE:  PREVIOUSLY SUBMITTED ON 6/30/09.
